Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 316, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 10, 2019, 5:00 PM EDT for Cobb County, DeKalb County, Fulton County, Georgia. It was in force for 45 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2019, 5:00 PM EDT (21:00 UTC)
- Expired
- Sep 10, 2019, 5:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cobb County, GA, DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 5:00 PM EDT | TSTM WND GST 41 | 2 Nw Dunwoody, GA | MESONET STATION GA301 GA 400 AT PITTS RD. |
| Sep 10, 5:00 PM EDT | HAIL 0.7 | 1 Ese Dunwoody, GA | DIME SIZED HAIL REPORTED IN DUNWOODY GA. |
| Sep 10, 5:00 PM EDT | HAIL 0.7 | 1 Nne Brookhaven, GA | REPORTS OF DIME SIZED HAIL IN BROOKHAVEN GA. |
| Sep 10, 5:17 PM EDT | TSTM WND DMG | 1 W Brookhaven, GA | FOUR LARGE PINES SNAPPED (BETWEEN 3 AND 20 FEET FROM BASES) AND TOPPLED NEAR THE INTERSECTION OF N. STRATFORD RD NE AND STOVALL BLVD NE |
| Sep 10, 5:18 PM EDT | TSTM WND DMG | 1 Wnw Brookhaven, GA | RECIEVED A REPORT OF DAMAGE ALONG CLUB DR NE INCLUDING TREES DOWN AND ROOF DAMAGE. TIME IS ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 665 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
345
WUUS52 KFFC 102100
SVRFFC
GAC067-089-121-102145-
/O.NEW.KFFC.SV.W.0316.190910T2100Z-190910T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
500 PM EDT Tue Sep 10 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern DeKalb County in north central Georgia...
Southeastern Cobb County in north central Georgia...
Central Fulton County in north central Georgia...
* Until 545 PM EDT.
* At 500 PM EDT, a severe thunderstorm was located over Dunwoody, or
10 miles north of Decatur, moving west at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Marietta, Sandy Springs, Smyrna, Dunwoody, Chamblee,
Doraville, Tucker, Fair Oaks, North Atlanta, North Druid Hills,
Mount Bethel, White Water Park, Vinings, Brookhaven, Bolton,
Dobbins Air Reserve Base and Chastain Memorial Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3398 8458 3399 8434 3395 8427 3394 8427
3392 8426 3391 8424 3387 8420 3387 8418
3386 8417 3382 8433 3380 8450
TIME...MOT...LOC 2100Z 079DEG 6KT 3392 8434
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
473
WWUS52 KFFC 102129
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
529 PM EDT Tue Sep 10 2019
GAC067-089-121-102145-
/O.CON.KFFC.SV.W.0316.000000T0000Z-190910T2145Z/
DeKalb GA-Cobb GA-Fulton GA-
529 PM EDT Tue Sep 10 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN DEKALB...SOUTHEASTERN COBB AND CENTRAL FULTON
COUNTIES...
At 528 PM EDT, a severe thunderstorm was located over Sandy Springs,
or 9 miles east of Marietta, moving west at 5 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Atlanta, Marietta, Sandy Springs, Smyrna, Dunwoody, Chamblee,
Doraville, Tucker, Fair Oaks, North Atlanta, North Druid Hills,
Vinings, Brookhaven, Bolton, Dobbins Air Reserve Base and Chastain
Memorial Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3393 8456 3396 8428 3395 8427 3394 8427
3392 8426 3391 8424 3387 8420 3387 8418
3386 8417 3382 8433 3380 8450
TIME...MOT...LOC 2128Z 079DEG 6KT 3391 8440
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 3:09 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Sep 10, 3:09 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
309 PM EDT Tue Sep 10 2019
.SHORT TERM /Tonight through Wednesday Night/...
To begin the short term period, a strong upper-level ridge is
building northward over the southeastern CONUS, which will keep hot
and relatively humid conditions in place over north and central
Georgia throughout the rest of Tuesday and Wednesday. As the upper
ridge has continued to build and rotate across the region, a weak
frontal boundary previously stalled across central Georgia has
become re-oriented from northwest to southeast. This boundary is
acting as a focusing mechanism for diurnally-driven convection. With
deeper moisture steadily increasing underneath the ridge, the
coverage of showers and thunderstorms will be more widespread this
afternoon and early evening, with chance PoPs across the western
half of the forecast area in the vicinity of the boundary, and
slight chance PoPs across the eastern half.
Convection has begun to rapidly develop and will continue to
increase in coverage in the mid-afternoon hours. Widespread
organized severe weather is not expected through the remainder of
this afternoon. However, with SBCAPE values of about 3000 J/kg and
strong low-level lapse rates, it is possible that a few storms
this afternoon could become strong to marginally severe, with
gusty winds being the primary threat. Sub-severe hail, frequent
lightning, and locally heavy rainfall are also possible with any
strong to severe thunderstorms that occur.
The influence of the strong upper-level ridge will keep temperatures
unseasonably warm throughout the short term period. High
temperatures this afternoon will range from 8-14 degrees above
climatological normals, with most areas reaching into the mid to
upper 90s. High temperatures on Wednesday will be slightly cooler
than today, but still 7-12 degrees above normal, mainly reaching
into the mid 90s. Low temperatures mainly in the upper 60s and low
70s will similarly be will above average. Hot afternoon temperatures
combined with increasing humidity will lead to heat index values
between 100 and 103 for much of central and portions of north
Georgia through the rest of the afternoon. Heat indices are
currently expected to remain outside of Heat Advisory thresholds,
but could nonetheless still be dangerous extended exposure or
exertion while outdoors.
King
.LONG TERM /Thursday through Tuesday/...
Medium-range models continue to be in fairly good agreement
concerning the larger-scale features through the extended forecast
period. However, there remains a good bit of divergence concerning
the smaller-scale details, especially with respect to the wave
skirting the bottom of the ridge across Florida and the northern
Gulf of Mexico. For now at least, GFS/ECMWF/Canadian models all
taking the wave west toward the central gulf coast or Mississippi
delta. Also a decent bit of variance with the depth of the surface
trough/low. All of this ultimately plays a significant part in the
impacts over the forecast area. Current trends put the main impacts
west of the state, but spread ample moisture into the region. we
should see increasing precipitation chances and at least slightly
lower maximum temperatures by the weekend and into the first half of
next week. This is handled well by the current extended forecast
grids and minimal changes were made with this forecast cycle.
20
&&
.CLIMATE...
Records for 09-10
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 103 1925 69 2017 75 1939 47 1924
KATL 97 1925 65 1882 76 1925 49 1969
KCSG 101 1945 72 1944 76 1964 54 1956
KMCN 98 1954 69 2017 75 1939 52 1969
1925 1966
1915 1956
Records for 09-11
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1925 65 2017 73 1983 47 1924
KATL 96 2010 62 1891 75 2010 48 1976
KCSG 99 2002 65 2017 77 2010 48 1956
KMCN 98 2016 69 2017 74 2008 46 1956
1962 1925
Records for 09-12
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1925 67 2017 73 2014 48 1917
KATL 94 1900 64 2017 75 1925 47 1940
KCSG 99 1921 72 1935 76 2010 50 1956
1927
KMCN 97 1962 71 1935 75 2008 48 1940
1925 1898 1925
1915
Records for 09-13
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 100 1927 67 2006 73 1979 50 1917
KATL 95 1991 66 1902 75 2018 50 1902
KCSG 99 1927 68 1959 75 2018 52 1940
1915 1973
KMCN 96 1991 71 1959 75 1979 50 1969
1911
&&
AVIATION...
18Z Update...
Mainly VFR ceiling and visibility conditions are expected through
the TAF period. A SCT cu field at 050-060 has formed and will
remain in place through the remainder of the afternoon. Some
isolated convection has begun to develop over western Georgia, and
is expected to rapidly increase in coverage, with scattered
SHRA/TSRA anticipated in the mid to late afternoon over west and
central Georgia. A TEMPO group is therefore in place for TSRA from
19-23Z for all sites except AHN. Winds will be primarily SE this
afternoon at 5-8 kts, with the exception of gusty winds with any
thunderstorms that occur. Winds will then shift to E at less than
5 kts after 01Z and remain into the morning hours Wednesday.
//ATL Confidence...18Z Update...
High confidence on all elements.
King
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 70 93 69 95 / 10 10 5 10
Atlanta 72 93 72 95 / 30 10 5 10
Blairsville 64 87 64 88 / 20 40 20 20
Cartersville 70 95 69 96 / 30 10 5 20
Columbus 73 95 72 95 / 20 5 5 10
Gainesville 70 92 70 95 / 20 20 5 20
Macon 71 94 69 95 / 20 5 5 10
Rome 70 95 70 96 / 30 10 5 20
Peachtree City 71 94 70 96 / 20 10 5 10
Vidalia 72 93 71 92 / 10 10 5 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...King
LONG TERM....20
AVIATION...KingHazardous weather outlook, Sep 10, 11:30 AM EDT, 5 hours 30 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 1130 AM EDT Tue Sep 10 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110945- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1130 AM EDT Tue Sep 10 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Very warm temperatures combined with increasing humidity will result in heat index values between 100 and 103 today for much of central and portions of north Georgia. Try to avoid overexposure to outside activities and drink plenty of water to stay hydrated. Isolated to scattered thunderstorms are expected this afternoon into the early evening, mainly west of a Homer to Atlanta to Macon line. A few strong storms are possible with brief gusty winds, locally heavy rain, and frequent cloud-to-ground lightning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Above normal temperatures will persist through Friday. The combination of temperatures in the 90s coupled with high humidity will result in heat indices in the upper 90s to around 100 degrees. Try to avoid overexposure to outside activities and drink plenty of water to stay hydrated. Isolated to scattered, mainly afternoon and evening thunderstorms will be possible through Friday. By this weekend, there is the potential to see more widespread thunderstorms. A few strong storms are possible with brief gusty winds, locally heavy rain, and frequent cloud-to-ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Sep 10, 4:23 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
423 PM EDT Tue Sep 10 2019
GAZ084-097-102100-
Wilkinson GA-Laurens GA-
423 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON AND NORTHWESTERN
LAURENS COUNTIES UNTIL 500 PM EDT...
At 423 PM EDT...a strong thunderstorm was over Irwinton...moving west
at 5 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Irwinton, McIntyre, Toomsboro, Allentown, Chappells Mill and
Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3262 8301 3259 8323 3284 8337 3288 8329
3287 8315 3278 8296 3276 8296
TIME...MOT...LOC 2023Z 070DEG 5KT 3283 8317
WIND...40MPHSpecial weather statement, Sep 10, 4:25 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 PM EDT Tue Sep 10 2019
GAZ102-102045-
Stewart GA-
425 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STEWART COUNTY UNTIL 445
PM EDT...
At 425 PM EDT...a strong thunderstorm was near Westville, or 7 miles
south of Lumpkin...moving west at 15 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Sanford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
3193 8492 3193 8493 3194 8494 3194 8495
3195 8496 3198 8496 3198 8499 3199 8495
3199 8480 3192 8476
TIME...MOT...LOC 2025Z 083DEG 12KT 3195 8484
WIND...40MPHSpecial weather statement, Sep 10, 4:41 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
441 PM EDT Tue Sep 10 2019
GAZ059-060-072-073-102115-
Putnam GA-Baldwin GA-Jones GA-Jasper GA-
441 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...
NORTHWESTERN BALDWIN...NORTHEASTERN JONES AND SOUTHEASTERN JASPER
COUNTIES UNTIL 515 PM EDT...
At 440 PM EDT...a strong thunderstorm was over Resseaus Crossroads,
or 7 miles south of Eatonton...moving west at 10 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Ethridge, Resseaus Crossroads, Round Oak, Stanfordville and
Hillsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3328 8334 3316 8333 3309 8363 3330 8366
TIME...MOT...LOC 2040Z 082DEG 10KT 3323 8343
WIND...40MPHSpecial weather statement, Sep 10, 4:44 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Tue Sep 10 2019
GAZ066-067-102115-
Troup GA-Meriwether GA-
444 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TROUP AND
NORTHWESTERN MERIWETHER COUNTIES UNTIL 515 PM EDT...
At 443 PM EDT...a strong thunderstorm was near Rocky Mount, or 7
miles north of Greenville...moving southwest at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Hogansville, Luthersville, Lone Oak, Saint Marks, Odessadale and
Mountville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3321 8470 3309 8465 3298 8487 3316 8494
TIME...MOT...LOC 2043Z 067DEG 10KT 3314 8472
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Sep 10, 4:53 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
453 PM EDT Tue Sep 10 2019
GAZ032>034-045-102130-
North Fulton GA-Cobb GA-DeKalb GA-Gwinnett GA-
453 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHEASTERN
COBB...NORTHWESTERN DEKALB AND WESTERN GWINNETT COUNTIES UNTIL 530 PM
EDT...
At 453 PM EDT...a strong thunderstorm was over Dunwoody, or 12 miles
north of Decatur...moving west at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Marietta, Sandy Springs, Roswell, Smyrna, Dunwoody,
Chamblee, Norcross, Doraville, Tucker, North Atlanta, North Druid
Hills, North Decatur, Mount Bethel, White Water Park, Vinings,
Mechanicsville, Brookhaven, Bolton and Dobbins Air Reserve Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3396 8419 3384 8418 3381 8435 3382 8452
3400 8453 3400 8431
TIME...MOT...LOC 2053Z 092DEG 9KT 3396 8430
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Sep 10, 4:56 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
456 PM EDT Tue Sep 10 2019
GAZ093-104-105-102130-
Macon GA-Dooly GA-Sumter GA-
456 PM EDT Tue Sep 10 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...NORTHWESTERN
DOOLY AND NORTHEASTERN SUMTER COUNTIES UNTIL 530 PM EDT...
At 456 PM EDT...a strong thunderstorm was near Clearview, or near
Oglethorpe. This storm was nearly stationary.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Andersonville, New Era, Andersonville National Historic, Clearview
and Pennington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3209 8416 3218 8418 3223 8418 3223 8420
3228 8421 3228 8396 3220 8393
TIME...MOT...LOC 2056Z 073DEG 4KT 3223 8401
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 2:22 PM EDT | Special Weather Statement | FFC | Chattahoochee | 23 min |
| Sep 10, 2:50 PM EDT | Special Weather Statement | FFC | Twiggs | 25 min |
| Sep 10, 3:13 PM EDT | Special Weather Statement | FFC | Harris | 32 min |
| Sep 10, 3:15 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Sep 10, 3:21 PM EDT | Special Weather Statement | FFC | Twiggs | 24 min |
| Sep 10, 3:29 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Sep 10, 3:44 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Sep 10, 3:47 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Sep 10, 3:52 PM EDT | Special Weather Statement | FFC | Bleckley | 23 min |
| Sep 10, 4:09 PM EDT | Special Weather Statement | FFC | Houston | 36 min |
| Sep 10, 4:15 PM EDT | Special Weather Statement | FFC | Bibb | 30 min |
| Sep 10, 4:17 PM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
| Sep 10, 4:23 PM EDT | Special Weather Statement | FFC | Wilkinson | 37 min |
| Sep 10, 4:25 PM EDT | Special Weather Statement | FFC | Stewart | 20 min |
| Sep 10, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Peach, Pulaski, Twiggs | 46 min |
| Sep 10, 4:41 PM EDT | Special Weather Statement | FFC | Putnam | 34 min |
| Sep 10, 4:44 PM EDT | Special Weather Statement | FFC | Meriwether | 31 min |
| Sep 10, 4:53 PM EDT | Special Weather Statement | FFC | Fulton | 37 min |
| Sep 10, 4:56 PM EDT | Special Weather Statement | FFC | Macon | 34 min |
| Sep 10, 5:01 PM EDT | Special Weather Statement | FFC | Rockdale | 29 min |
| Sep 10, 5:06 PM EDT | Special Weather Statement | FFC | Monroe | 24 min |
| Sep 10, 5:09 PM EDT | Special Weather Statement | FFC | Gwinnett | 36 min |
| Sep 10, 5:12 PM EDT | Special Weather Statement | FFC | Dooly | 33 min |
| Sep 10, 5:14 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Sep 10, 5:26 PM EDT | Special Weather Statement | FFC | Jasper | 34 min |
| Sep 10, 5:33 PM EDT | Special Weather Statement | FFC | Marion, Talbot | 27 min |
| Sep 10, 5:36 PM EDT | Special Weather Statement | FFC | Fulton | 24 min |
| Sep 10, 5:43 PM EDT | Special Weather Statement | FFC | Butts, Henry | 32 min |
| Sep 10, 5:44 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 31 min |
| Sep 10, 5:46 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Sep 10, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 40 min |
| Sep 10, 5:53 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
| Sep 10, 5:58 PM EDT | Special Weather Statement | FFC | Clayton | 32 min |
| Sep 10, 6:00 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Sep 10, 6:01 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| Sep 10, 6:02 PM EDT | Special Weather Statement | FFC | Glascock | 28 min |
| Sep 10, 6:04 PM EDT | Special Weather Statement | FFC | Gordon | 26 min |
| Sep 10, 6:06 PM EDT | Special Weather Statement | FFC | Morgan | 24 min |
| Sep 10, 6:08 PM EDT | Special Weather Statement | FFC | Baldwin | 37 min |
| Sep 10, 6:10 PM EDT | Special Weather Statement | FFC | Fulton | 35 min |
| Sep 10, 6:14 PM EDT | Special Weather Statement | FFC | Pike | 31 min |
| Sep 10, 6:17 PM EDT | Special Weather Statement | FFC | Henry | 28 min |
| Sep 10, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 28 min |
| Sep 10, 6:21 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Sep 10, 6:27 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Sep 10, 6:32 PM EDT | Special Weather Statement | FFC | Glascock | 43 min |
| Sep 10, 6:33 PM EDT | Special Weather Statement | FFC | Morgan | 42 min |
| Sep 10, 6:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 42 min |
| Sep 10, 6:34 PM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Sep 10, 6:36 PM EDT | Special Weather Statement | FFC | Hancock | 24 min |
| Sep 10, 6:45 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Sep 10, 6:53 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Sep 10, 6:55 PM EDT | Special Weather Statement | FFC | Paulding | 35 min |
| Sep 10, 6:59 PM EDT | Special Weather Statement | FFC | Floyd | 31 min |
| Sep 10, 7:01 PM EDT | Special Weather Statement | FFC | Oconee | 29 min |
| Sep 10, 7:03 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 27 min |
| Sep 10, 7:21 PM EDT | Special Weather Statement | FFC | Glascock | 9 min |
| Sep 10, 7:23 PM EDT | Special Weather Statement | FFC | Carroll | 37 min |
| Sep 10, 7:26 PM EDT | Special Weather Statement | FFC | Newton | 34 min |
| Sep 10, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 45 min |
| Sep 10, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 42 min |
| Sep 10, 7:35 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 25 min |
| Sep 10, 7:38 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.